You are not logged in.

Progressive background in moths, and a quantitative measure of crypsis.

Endler, John 1984, Progressive background in moths, and a quantitative measure of crypsis., Biological Journal of the Linnean Society, vol. 22, no. 3, pp. 187-231, doi: 10.1111/j.1095-8312.1984.tb01677.x.

Attached Files
Name Description MIMEType Size Downloads

Title Progressive background in moths, and a quantitative measure of crypsis.
Author(s) Endler, JohnORCID iD for Endler, John orcid.org/0000-0002-7557-7627
Journal name Biological Journal of the Linnean Society
Volume number 22
Issue number 3
Start page 187
End page 231
Total pages 45
Publisher Oxford University Press (OUP)
Publication date 1984-07
ISSN 0024-4066
Keyword(s) Science & Technology
Life Sciences & Biomedicine
Evolutionary Biology
Language eng
DOI 10.1111/j.1095-8312.1984.tb01677.x
Field of Research 06 Biological Sciences
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30094477

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 201 times in TR Web of Science
Scopus Citation Count Cited 182 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 2 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 28 Apr 2017, 14:59:23 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.